Volume 5, issue 2 (2001)

Download this article
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On iterated torus knots and transversal knots

William W Menasco

Geometry & Topology 5 (2001) 651–682
Bibliography
1 J S Birman, E Finkelstein, Studying surfaces via closed braids, J. Knot Theory Ramifications 7 (1998) 267 MR1625362
2 J S Birman, W W Menasco, Studying links via closed braids V: The unlink, Trans. Amer. Math. Soc. 329 (1992) 585 MR1030509
3 J S Birman, W W Menasco, Studying links via closed braids IV: Composite links and split links, Invent. Math. 102 (1990) 115 MR1069243
4 J S Birman, W W Menasco, Special positions for essential tori in link complements, Topology 33 (1994) 525 MR1286930
5 J S Birman, W W Menasco, Studying links via closed braids III: Classifying links which are closed 3–braids, Pacific J. Math. 161 (1993) 25 MR1237139
6 Y Eliashberg, Legendrian and transversal knots in tight contact 3–manifolds, from: "Topological methods in modern mathematics (Stony Brook, NY, 1991)", Publish or Perish (1993) 171 MR1215964
7 J B Etnyre, Transversal torus knots, Geom. Topol. 3 (1999) 253 MR1714912
8 W Jaco, Lectures on three-manifold topology, CBMS Regional Conference Series in Mathematics 43, American Mathematical Society (1980) MR565450
9 J E Los, Knots, braid index and dynamical type, Topology 33 (1994) 257 MR1273785
10 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1990) MR1277811
11 H Schubert, Knoten und Vollringe, Acta Math. 90 (1953) 131 MR0072482